# SDR HALA20250818253

- Difficulty date: August 17, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 47,324 hours, 7,576 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Transfer Sys
- Condition: Faulted
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS - BTB ON TAXI OUT ECAM FUEL AFT XFR FAULT. REMOVED & REPLACED LEFT INNER TANK INLET VALVE ACTUATOR PER AMM 28-26-53/400. OPS CHECK GOOD. OK FOR SVC.
